# SDR YN8RSVC12620

- Difficulty date: June 8, 2011
- Submitted: June 8, 2011
- Operation: General aviation
- Aircraft: N711MB
- Make and model: Cessna 441
- Aircraft serial: 4410116
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge Fitting
- Part number: 5111515204
- Condition: Broken
- Location: Main Door
- Part time: 476 hours
- Component: Door Assy, Cessna
- Component part number: 57111652
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON VISUAL INSPECTION, DURING POST FLIGHT, AFTER EXITING ACFT FOUND LOWER LT CABIN DOOR HINGE BROKEN.  FURTHER INVESTIGATION FOUND RT LOWER DOOR HINGE CRACK FREE (EDDY CURRENT INSPECTION). THESE PARTICULAR HINGES ARE REQUIRED TO BE REPLACED IAW CQB98-09 WITHIN 200 HOURS OR 12M FROM DEC 1998. SID 52-10-02 (PHASE 41)PREVIOUSLY ACCOMPLISED DATE 11/12-2008 AND 7,903.5 HOURS.  SL PJ81-21 WAS FOUND INCORPRATED AS WELL.
